# SDR HAEA200500186

- Difficulty date: December 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 22,329 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: SA2490S0
- Condition: Open
- Location: Cargo
- Part time: 16,801 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DEPARTED RWY, CLIMBING TO 9500 FT CARGO DOOR OPENED.  CREW DECLARED AN EMERGENCY & RETURNED, LANDING NORMAL.  INSPECTION FOUND CARGO DOOR SUSTAINED DAMAGED DURING EVENT ABOVE.  ACFT FERRIED TO MX  FOR REPAIRS. MX REPAIRED DAMAGE TO DOOR CAP & SURROUNDING SKIN IAW DER INSTRUCTIONS. OPS/RIGGING CHECK OF DOOR LOCK MECHANISHM REVEALED NO DESCREPANCIES. FOUND CHANNEL CRACKED & REPAIRED.  AFTER REPAIR PERFORMED GROUND PRESSURIZATION CHK & FOUND SAT. A REVIEW OF EVENTS PRIOR TO DOOR OPENING REVEALED CHANNEL CRACK COULD HAVE BEEN PRE-EXISTING ALLOWING DOOR TO FLEX UNDER CABIN PRESSURE ENOUGH TO DISENGAGE FROM FORWARD LOCK & DISENGAGE ALL LOCKS. ACFT RTS. [CLOSED]
